MAUDE Adverse Event Report: Zimmer Surgical, Inc. HIP KIT; LAVAGE, JET

Zimmer Surgical, Inc. HIP KIT; LAVAGE, JET
Catalog Number 00515048200
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery brand new device did not spray water.Investigation results found the batteries had leaked electrolyte inside of the pack.There was no patient impact.Due diligence is complete.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: event occurred in china.Visual examination of the returned product identified evidence of electrolyte leakage inside the battery pack with no apparent damage to pack wiring; the batteries were received removed from the pack.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The root cause is attributed to a manufacturing issue exacerbated by a design issue.Able to confirm reported event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HIP KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50947778
Report Number0001526350-2026-01178
Device Sequence Number9499270
Product Code FQH
UDI-Device Identifier00889024375185
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00515048200
Device Lot Number86475599
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown